Doctor insights on:
What Is The Duration Of Narcotic Withdrawal Symptoms
5 days: If your medication is stopped abruptly (rather than weaned or tapered down) symptoms should last no more than 5-7 days. ...Read more
Like many medications, the body becomes used to or "tolerant" opioids. Once your body is used to a medication, abruptly stopping a medication can precipitate symptoms called withdrawal. Opioid withdrawal symptoms can be flu-like symptoms, itching, nausea, diarrhea, pain, and even worse could lead to death depending on the dosage of opioid ...Read more
Multiple symptoms: Early symptoms of withdrawal include: agitation anxiety muscle aches increased tearing insomnia runny nose sweating yawning late symptoms of withdrawal include: abdominal cramping diarrhea dilated pupils goose bumps nausea vomiting http://www.Nlm.Nih.Gov/medlineplus/ency/article/000949.Htm. ...Read moreSee 1 more doctor answer
What's the length of physical withdrawal symptoms from heroin, and which is worse-heroin, suboxone, of methadone-in terms of withdrawal duration and intensity?
There is no 1 answer: because there is enormous variability between people and all of these opioids (and others). However, in general heroin and other short-acting drugs produce a 5-10 day acute withdrawal, usually worst at 24-72 hours and is VERY severe&then improves, but a post-acute withdrawal which is milder but can last months. Buprenorphine is milder than methadone;both peak at 72 hours but can last many weeks. ...Read moreSee 2 more doctor answers
Kind of the opposite: of what opioids do. They treat pain and relax muscles, in withdrawal there is more pain and muscle spasm. They slow down the bowel and are constipating - in withdrawal there is abdominal over-activity, cramps and diarrhea. They reduce sweating, in withdrawal there is excess sweating. They relax the body/brain and cause sleep, in withdrawal anxiety, muscle overactivity and insomnia. ...Read more
Quite a few.: Sweating, stomach cramps, dizziness, blurred vision, nausea, irritability, insomnia, ringing of the ears and in severe cases , convulsions. There should be a gradual withdrawal , decreasing the medications a little bit at the time with your doctor's help. If you had been on it for a long time on a dose exceeding 3 mg. daily, it might be best to do the gradual reduction in the hospital. ...Read more
Multiple symptoms: (not all are seen in every person) of anxiety, panic, trembling, shaking, muscle twitches/jerks, elevated blood pressure and pulse, dizziness, tingling, sensitivity to light and/or sound, feeling disconnected, sweating, insomnia, irritability, trouble concentrating, nausea/vomiting, confusion, hallucinations, seizures. Etc. ...Read moreSee 2 more doctor answers
Tonic clinic shaking: A full blown seizure from Xanax (alprazolam) withdrawal is not uncommon when doses at 3 mg daily or more are suddenly stopped. That is only 0.5 mg every four hours for a couple of weeks, then stopping it. The shaking, incontinence, loss of consciousness, and injuries from the seizure looks very similar to a seizure in someone with epilepsy, i.e. A grand mal seizure. ...Read more
A natural or synthetic alkaloid compound that has morphine-like qualities. Other examples are codeine, heroin, Meperidine (demerol). They are classified based on their intrinsic activity & where they interact in the central nervous system. They are involved in pain transmission ...Read more
- Talk to a doctor live online for free
- Klonopin withdrawal symptoms duration
- Citalopram withdrawal symptoms duration
- Percocet withdrawal symptoms duration
- Ask a doctor a question free online
- How long narcotic withdrawal symptoms?
- How long do narcotic withdrawal symptoms last?
- How long does narcotic withdrawal symptoms last?
- Xanax help with narcotic withdrawal
- Talk to a pharmacologist online for free